# SDR CALA0000131

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE LAV SMOKE LIGHT ILLUMINATED AND ALL LAV DETECTORS ACTIVATED WHILE EN ROUTE FROM SFO TO EWR.  SMOKE WAS SEEN IN BOTH THE COCKPIT AND CABIN.  THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE NR 1 AND NR 2 ENGINE CHIP DETECTORS AND NO METAL WAS FOUND.  BOTH ENGINE CORE COWLS WERE OPENED TO CHECK FOR OIL AND HYDRAULIC LEAKS, NO LEAKS WERE FOUND.  THE NR 1 ENGINE SCAVENGE FILTER WAS CHECKED AND NO METAL WAS FOUND.  BOTH ENGINES WERE RUN AT 1.5 EPR AND THE PACKS WERE HOT CYCLED FOR 20 MINUTES AT 99 F.  THE ODOR WENT AWAY AFTER 7 MINUTES AND ALL CHECKS WERE NORMAL.  AN ET OPS VERIFICATION FLIGHT IS SCHEDULED.
